Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ludacrisss

Unwanted sweating and heating of the face. Regimen ?

I do the regimen precisely. Cleansing, bp 2.5%, moisturizer. After I do the regimen, and say go to school. In a slightly warm/stuffy classroom, my face starts to get really hot and I start to sweat. It got to the point where I would be cutting some classes just to avoid this problem. It only happens in the mornings, after, say, period 3 I dont sweat anymore. It's not hyperhidrosis, its not social phobia, it only happens within the first 3 hours of the application of all the products. Is anyone else having this sweating problem? Im thinkin its due to the fact that all the stuff I apply on my face, even though I completely rub them in, some residue stays on my face and doesnt let me skin breathe through it. I need help with this problem because its seriously bothering me.

Also, when I get these little heat/sweat attacks, they last for about 5 horrible minutes. And after it just goes away and doesnt come back for the rest of the day. Again, I think it doesnt come back because once I've sweated enough, it got rid of the residue and my skin can breathe again. I need help because it's a big problem.

Share this post


Link to post
Share on other sites

i understand totally, when i was at school ( last year) i would sometimes just randomly get really hot and start sweating..i even get it now, usually when i get it tho i go really red, like i come out in mad red patches on my face and chest ..it might be a social thing for me, usually i get it if i'm nervous or in an awkward position, never the less it's really frustrating because i feel like it is totally out of my control

Share this post


Link to post
Share on other sites

Some topical meds can cause the symptoms you describe. I don't know if you've ever done any bodywork on your car. Years ago, I was working with the plastic body filler called Bondo. It consisted of a putty-like filler material and an activator, or hardener. When you mixed the two together, it generated quite a bit of heat. The hardener had warnings on it not to get it on your skin, as it could cause severe burns. Do you know what the hardener was? It was Benzoyl Peroxide. I don't remember the percentage, but it was high. What you are experiencing is just a mild form of that.

Share this post


Link to post
Share on other sites
Some topical meds can cause the symptoms you describe. I don't know if you've ever done any bodywork on your car. Years ago, I was working with the plastic body filler called Bondo. It consisted of a putty-like filler material and an activator, or hardener. When you mixed the two together, it generated quite a bit of heat. The hardener had warnings on it not to get it on your skin, as it could cause severe burns. Do you know what the hardener was? It was Benzoyl Peroxide. I don't remember the percentage, but it was high. What you are experiencing is just a mild form of that.

Share this post


Link to post
Share on other sites

yo it happens to me too! when i'm eating hot food my face gets really red

or when i smile i turn red all of a sudden

yo its messed up

i only use BP at night now

Share this post


Link to post
Share on other sites
yo it happens to me too! when i'm eating hot food my face gets really red

or when i smile i turn red all of a sudden

yo its messed up

i only use BP at night now

Share this post


Link to post
Share on other sites

fallen_03, i get the exact same thing. I get really hot when im nervous about something and get these patchesor hives on my face. I used to think that it had nothing to do with acne, but now im thinking otherwise.

Oh, do your paches sometimes itch like hell?

Share this post


Link to post
Share on other sites

yah my face was sweat and hot when i did it a few times but i am thinking if your in a hot room its not the regimen doing it, its the heat lol

Share this post


Link to post
Share on other sites

no, i know for sure that if i don't use the BP, my face can return to normal within a few minute.. like if i blush or somthing, my face turns back to normal really quickly.

but hten for some reason, when i use BP, my face could turn red during the day, and theres nothing i could do to return it to normal except washing it off

Share this post


Link to post
Share on other sites

planb - im glad sumone else feels it..usually they dont itch, altho sometimes the do but i think thats cause im sweating aswell..its so annoyig the more i think about tryin to calm down n make them go away the longer they seem to stay for. it used to be jst my chest that would go blotchy..but now my cheeks and nose go really red sometimes i can feel it burning, lol, i thought it might be because of bp but that wouldnt explain the blotches on my chest because i've never used it there..does this sound similar to urs?

Share this post


Link to post
Share on other sites

i know what you guys mean...really annoying.

Think it´s called flushing...it´s like blushing but totally random.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×